RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 3, Pages 343–350 (Mi mz1616)  

This article is cited in 1 scientific paper (total in 1 paper)

On groups with isomorphic holomorphs

I. Kh. Bekker, V. N. Nedov

Tomsk State University

Abstract: Groups with isomorphic holomorphs are said to be holomorphically isomorphic. The following problems are treated.
  • 1) What Abelian groups have the property that their holomorphic isomorphism implies the isomorphism of the groups themselves?
  • 2) Does holomorphic isomorphism of two groups, one of which is Abelian, imply the commutativity of the other group?
Classes of groups are selected for which the answers to these questions are positive.

DOI: https://doi.org/10.4213/mzm1616

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:3, 288–295

Bibliographic databases:

UDC: 512.541
Received: 02.10.1995

Citation: I. Kh. Bekker, V. N. Nedov, “On groups with isomorphic holomorphs”, Mat. Zametki, 62:3 (1997), 343–350; Math. Notes, 62:3 (1997), 288–295

Citation in format AMSBIB
\Bibitem{BekNed97}
\by I.~Kh.~Bekker, V.~N.~Nedov
\paper On groups with isomorphic holomorphs
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 3
\pages 343--350
\mathnet{http://mi.mathnet.ru/mz1616}
\crossref{https://doi.org/10.4213/mzm1616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620050}
\zmath{https://zbmath.org/?q=an:0937.20030}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 3
\pages 288--295
\crossref{https://doi.org/10.1007/BF02360869}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000072500900003}


Linking options:
  • http://mi.mathnet.ru/eng/mz1616
  • https://doi.org/10.4213/mzm1616
  • http://mi.mathnet.ru/eng/mz/v62/i3/p343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fuchs L., Abelian Groups, Springer Monographs in Mathematics, Springer, 2015, 1–747  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:216
    Full text:88
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020